# SDR DHL200071753D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, FORWARD CARGO COMPARTMENT CORROSION AT CARGO FLOOR SUPPORT, STATION 574, LBL 2.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER B727 SRM 51-10-6.  FABRICATED AND INSTALLED NEW ANGLE SUPPORT PER B727 SRM 51-40-4.  REF: N/R 3640.
